# SDR AU980613

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT LANDING GEAR LEG FAILED IN AREA OF MAIN BOLT HOLE.  MAINSHACKLE `U' BOLT FRACTURED.  THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY.
